# SDR TWAA9909101

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54335
- Make and model: Boeing 727231
- Aircraft serial: 20462
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING AFT OVERWING EMERGENCY LIGHT FAILED TO ILLUMINATE.  FOUND BROKEN WIRES IN A FLEXIBLE CONDUIT.  REPLACED 2 WIRES FROM SPLICE POINT SP5 TO CONNECTOR D5024P, PINS 5 AND 6.  CHECK-C 7-31-98.
